Drug-Induced Adverse Renal Interactions/Reactions

Drug-Induced Adverse Renal Interactions/Reactions is a topic covered in the Pocket ICU Management.

To view the entire topic, please or .

Anesthesia Central is an all-in-one web and mobile solution for treating patients before, during, and after surgery. This collection of drug, procedures and test information is derived from Davis’s Drug, MGH Clinical Anesthesia Procedures, Pocket Guide to Diagnostic Tests, and MEDLINE Journals. Explore these free sample topics:

-- The first section of this topic is shown below --

First Things First (assess & treat for the following)

  • Does pt have an electrolyte abnormality that requires immediate attention?
  • Does pt need urgent dialysis (acidosis, refractory hyperkalemia, uremic encephalopathy, volume overload, pericarditis, or a dialyzable overdose)?

-- To view the remaining sections of this topic, please or --

First Things First (assess & treat for the following)

  • Does pt have an electrolyte abnormality that requires immediate attention?
  • Does pt need urgent dialysis (acidosis, refractory hyperkalemia, uremic encephalopathy, volume overload, pericarditis, or a dialyzable overdose)?

There's more to see -- the rest of this entry is available only to subscribers.

Last updated: April 28, 2010